Home » Publication » 20700

Dettaglio pubblicazione

2020, THE ELECTRONIC JOURNAL OF LINEAR ALGEBRA, Pages 367-384 (volume: 36)

The NIEP and the positive realization problem (01a Articolo in rivista)

Benvenuti Luca

The nonnegative inverse eigenvalue problem is the problem of determining necessary and sufficient conditions for a multiset of complex numbers to be the spectrum of a nonnegative real matrix of size equal to the cardinality of the multiset itself. The problem is longstanding and proved to be very difficult so that several variations have been defined by considering particular classes of multisets and nonnegative real matrices. In this paper, a novel variation of the problem is proposed. This variation is motivated by a practical application in the positive realization problem, that is the problem of characterizing existence and minimality of a positive state–space representation of a given transfer function.
© Università degli Studi di Roma "La Sapienza" - Piazzale Aldo Moro 5, 00185 Roma